skin-hair-icon
Skin rash..red streaks started post co
Around a month back I had unknowingly consumed green tea early morg in empty stomach for a few days immediately I got this allergy of red lines on my hands feet bck neck thighs etc... from then on it gets triggered when I eat non veg even chapati and other not able to tel exactly...and it's more than a month Nw tat this allergy keeps recurring and it's very uncomfortable m unable to eat my normal food fearing wher it wud occur again..I visited a doc he suggested I eat plain food no non veg for a month and take montek L.c tablet at nyt times..it seems not to appear if I take dis tablet...but I can't continue dis tab for more than a month...pls suggest what can be done...m sure green tea has caused this to me...pls advice.
78 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You are suffering from urticaria. Green tea is highly unlikely to have caused it. It's just a coincidence. It is a common skin disease and the cause most of the times is unknown. Please continue the tablet till it resolves on its own, which usually happens in about 6 months to one year. You can visit me for more details. FYI, IT IS TOTALLY A HARMLESS CONDITION EXCEPT FOR ITCHING.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Red streaks on forehead
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.